# SDR AALA991391

- Difficulty date: September 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844AA
- Make and model: Boeing 727223
- Aircraft serial: 20985
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STATION 1183 RIGHT VERTICAL BEAM IS CRACKED .25 INCH AT BL 8 IN RADIUS AT BEAM LOWER CHORD.  REPAIRED VERTICAL BEAM AT STATION 1183 RBL 8 INCH IAW SB 727-53-0175, PER SRM 53-10-9.  (M)
